# SDR IPXA2024060751273

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,576 hours, 16,928 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Shutoff Valve
- Part number: 32138684
- Part serial: 1530
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

*AIR TURN BACK* *IN FLIGHT SHUTDOWN* *EMERGENCY DECLARED* LOGBOOK ITEM - G38901 ITEM 1 - AFTER TAKEOFF RECEVED A LEVEL 1 ENG 2 A-ICE DURING CLIMB WHILE RUNNING THAT CHECK LIST . WE RECEVED A LEVEL 3 ENG 2 A-ICE DUCT. SHUT DOWN #2 ENG PER CHECK LIST. VERIFIED STEP 1 UPON TROUBLESHOOTING, FOUND #2 ENGINE ANTIICE VALVE IN THE LOCKED POSITION. RETURNED #2 ENG A/I VALVE TO THE CORRECT CONFIGURATION AND ACCOMPLISHED A SATISFACTORY FUNCTIONAL TEST OF THE #2 ENGINE A/I SYSTEM (WITHOUT ENGINES RUNNING) IN REF TO MD11 AMM 30-22-00-700-803. #2 ENGINE A/I VALVE RETURNED TO NORMAL OPERATIONAL POSITION. FUNCTIONAL TEST OF #2 ENGINE NOSE COWL ANTI-ICE SYSTEM DURING ENGINE OPERATION TEST GOOD . NO FAULTS NOTED PER MD11 AMM 30-22-00-700-805. VERIFIED STEP 8 IS C/W OPS TEST GOOD NO FAULTS. REVIEWED.
